MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Catalog Number DYND70318
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a tear in the gastrostomy tube (g-tube) was identified.Reportedly, this tear was located between two of the g-tube ports.When the tear was identified, the g-tube was removed and replaced with a new one.There was no reported impact or adverse effect to the patient.A sample was returned to the manufacturer for evaluation.Inspection of the returned sample confirmed the reported tear.A root cause was not determined.Due to the reported need for medical intervention to remove and replace the g-tube, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a tear in the gastrostomy tube (g-tube) was identified.

Common Device Name
TUBE,GASTROSTOMY,18FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8758244
Report Number1417592-2019-00094
Device Sequence Number1690624
Product Code KNT
UDI-Device Identifier10080196837908
UDI-Public10080196837908
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND70318
Device Lot Number(10)S18013779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight78